# SDR ABXA20120729237

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 52,973 hours, 40,703 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 313T138031
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HEAT SHIELD BRACKET ABOVE EXHAUST CONS AND AFT OF ENGINE (AFT) MOUNT CRACKED ON PYLON STRUT.  REMOVED DAMAGED HEAT SHIELD BRACKET AND REPAIRED IAW AMES PROCESS STANDARDS MANUAL CH 7 SEC 3 DATED 3/2/12 REV 12.  RE-INSTALLED BRACKET IAW B767 SRM 51-40-02, ACFT WAS GROUNDED.
